# SDR SWAA2024102843441

- Difficulty date: September 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERNAL CAVITY LEADING EDGE FUEL INDICATORS AT RT WING 2024-572135<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] TOOL USED ON STEP 4; 5 AND 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] REPAIRED WEB INTERNAL CAVITY LEADING EDGE FUEL INDICATORS AT RT WING IAW EA 24-157-02733 (N7740A - AEM - REPAIR - RH WING - LEADING EDGE - FUEL SYSTEM PANEL - BTW SS150.81 & SS163.95 - CORROSION.).SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED WEB INTERNAL CAVITY LEADING EDGE FUEL INDICATORS AT RT WING IAW EA 24-157-02733 (N7740A - AEM - REPAIR - RH WING - LEADING EDGE - FUEL SYSTEM PANEL - BTW SS150.81 & SS163.95 - CORROSION.).SEE INDIVIDUAL SIGN OFF BELOW
